# SDR K11A2021022200044

- Difficulty date: February 6, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 71,902 hours, 49,206 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON LT AFT BELLY JUST AFT OF WING TO BODY FAIRING.
